# SDR ASAA2014072708695

- Difficulty date: July 27, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 22,331 hours, 6,828 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT WHILE ON GROUND.  ACFT GROUNDED.  QRH SATCOM GROUND RESET PROCEDURE DONE.  SATCOM NOW APPEARS ON MENU PAGE.
